Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

On numerical doubly periodic wave solutions of the coupled Drinfeld–Sokolov–Wilson equation by the decomposition method
Author

Mustafa Inc
Organization: Firat University
Department: Department of Mathematics
Journal / Anthology

Applied Mathematics and Computation
Year: 2006
Volume: 172
Page range: 421-430
Description

In this paper, we consider obtaining approximate doubly periodic wave solutions of the coupled Drinfeld–Sokolov–Wilson equation by using the Adomian decomposition method (ADM). Then we obtain the numerical Jacobi elliptic function solution for the initial conditions. The numerical results are compared with the known exact doubly periodic solutions. Most of the symbolic and numerical computations have been performed using the Computer Algebra System—Mathematica.
Subjects

*Applied Mathematics > Numerical Methods
*Mathematics > Calculus and Analysis > Differential Equations
Keywords

Adomian decomposition method, Adomian polynomials, Coupled Drinfel'd-Sokolov-Wilson equation